CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Le-Dantec-C"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2001
Number of items: 1.

2001

McEliece, Robert J. and Le Dantec, Claude and Piret, Philippe M. (2001) Permutations preserving divisibility. IEEE Transactions on Information Theory, 47 (3). pp. 1206-1207. ISSN 0018-9448. https://resolver.caltech.edu/CaltechAUTHORS:MCEieeetit01

This list was generated on Thu Aug 6 22:08:29 2020 PDT.